1) he is the supposed "best", and
2) when he actually has time to meet or speak with me (as opposed to sending messages through his sweet, "bless-your-heart", but less privy nurses), the conversation is valuable if only in that he agrees with my speculations enough to write me prescripts.He called me himself last night -- likely because it was late and the nurses had already gone home -- and together we re-hashed the mish mosh of notes from his nurses and came to some unpleasant but necessary conclusions:
1) the fatigue and chronic nausea are probably due to Prednisone withdrawal, even though I've never experienced them in the past. Therefore, back on Prednisone I go, ready and enthused for re-enhanced chipmunk cheeks and P.M. (which is actually highly welcome considering the sluggish through-put I've had at work lately)!! A week of 10mg/d, a week of 5mg/d... a week of 4 mg/d... a week of 3mg/d... etc. I'm so thrilled.
2) nausea is never a poignant sign of anything in particular, is just comes along with whatever, so we'll hope it subsides with the Prednisone, and if it persists after this second taper we'll "reach into his bag of other tricks."
3) the folks at the infusion center with whom I scheduled my next few rounds of Remicade are apparently not in charge of the 6-8 week rule, I am. If I'm not feeling well, it's every 6 weeks, and they do not get to tell me otherwise. I like when my doctor gives me power over other medical staff.Any type of moving forward is welcome, for I need to teach surgeries tomorrow and must be, well, functional.
The New Year has taken a more pleasant turn since the dreadful whining of last week's post. Thanks, in no small part to H.B.. For whatever reason, as draining as it is, teaching brings out a kind of aplomb that allows me to breathe through the melancholy pudding that is chronic fatigue -- which, for the record, should really be called Chronic Deadweight Syndrome. Tonight, my first social excursion of the year (and in several months, excluding my parents)!